# SDR UALA2012072704083

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 38,094 hours, 15,549 cycles
- Engine: Iae V2522A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE SKIN HAS TWO LIGHTNING STRIKES BETWEEN S37-S38L, BETWEEN FRAME 11-12 AND BETWEEN S37L-S38L.  REMOVED BLIND RIVETS PER SRM.  ACCOMPLISHED HFEC OF THE OPEN HOLES PER NTM 51-10-01 PB 6, NO DEFECTS NOTED.  INSTALLED SOLID RIVETS PER SRM.  TOP COATED PER SRM
